# SDR DALA2019042312582

- Difficulty date: April 20, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 45,443 hours, 27,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1542
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION:CRACK ON FRAME WEB AT STA 1542 CANT AND 10:00 -11:00 O'CLOCK POSITION, AFT ACCESORY COMPT. FRAME WEB WAS REPAIRED PER ETI-90-19-023 REV.4 AND ER/A 577494-14 REV. ORIGINAL ASSOCIATED ER/A 14-577494 ADDED FOR AC 9234. (LP# 1039346)
